English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Dated ancestral trees from binary trait data and their application to the diversification of languages

Nicholls, G. K., & Gray, R. D. (2008). Dated ancestral trees from binary trait data and their application to the diversification of languages. Journal of Royal Statistical Society - Serie B: Statistical Methodology, 70, 545-566. doi:10.1111/j.1467-9868.2007.00648.x.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0027-B11E-A Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002D-A8A1-3
Genre: Journal Article

Files

show Files
hide Files
:
shh0092.pdf (Publisher version), 825KB
 
File Permalink:
-
Name:
shh0092.pdf
Description:
-
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Nicholls, Geoff K., Author
Gray, Russell D.1, Author              
Affiliations:
1External Organizations, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2008
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: ISI: 000254954500004
DOI: 10.1111/j.1467-9868.2007.00648.x
Other: shh0092
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Royal Statistical Society - Serie B: Statistical Methodology
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: London : Royal Statistical Society
Pages: - Volume / Issue: 70 Sequence Number: - Start / End Page: 545 - 566 Identifier: ISSN: 0035-9238